# SDR BJNA031102

- Difficulty date: November 17, 2003
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 15AT17
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT CHECK, EXTERIOR EMERGENCY EXIT LIGHTS DID NTO ILLUMINATE.  MAINTENANCE DISCOVERED THE EMERGENCY EXIT LIGHT SWITCH WAS NOT WORKING.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT SWITCH IAW BOEING MM 33-51-01.  EXTERIOR EMERGENCY LIGHTS NOW ILLUMINATE.  (M)
